# SDR 08FDEA02209

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518444
- Condition: Corroded
- Location: Bs 540-560 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO PIT, CORROSION ON STRINGER L28 BETWEEN FS 540 AND FS 560 CORROSION FOUND ON LOWER CARGO PIT STRINGER L28 BETWEEN FS 540 AND 560 WAS OUT OF LIMITS (EXFOLIATION).  REMOVED DAMAGED SECTION OF STRINGER FROM 551-575 FS.  FABRICATED, TREATED PRIMED PAINTED AND INSTALLED STRINGER SPLICE REPAIR REF SRM 53-10-3 FIG 1.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
